Vol. 308, No. 2, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Existence of steady multiple vortex patches to the vortex-wave system
257–279

Daomin Cao and Guodong Wang

Relations of rationality for special values of Rankin–Selberg $L$-functions of $\mathrm{GL}_n\times \mathrm{GL}_m$ over CM-fields
281–305

Harald Grobner and Gunja Sachdeva

A bound for the conductor of an open subgroup of $\mathrm{GL_2}$ associated to an elliptic curve
307–331

Nathan Jones

Topology of complexity one quotients
333–346

Yael Karshon and Susan Tolman

Flag Bott manifolds and the toric closure of a generic orbit associated to a generalized Bott manifold
347–392

Shintarô Kuroki, Eunjeong Lee, Jongbaek Song and Dong Youp Suh

Projective cases for the restriction of the oscillator representation to dual pairs of type I
393–406

Sabine J. Lang

A remark on a trace Paley–Wiener theorem
407–418

Goran Muić

Spectrum of the Laplacian and the Jacobi operator on rotational CMC hypersurfaces of spheres
419–433

Oscar M. Perdomo

Mean curvature flow in a Riemannian manifold endowed with a Killing vector field
435–472

Liangjun Weng

Green correspondence and relative projectivity for pairs of adjoint functors between triangulated categories
473–509

Alexander Zimmermann